Im on Sprintec birth control and i take my pills everyday around the same time. I had unprotected sex on January 11th then my period on January 13th. Now its February i got my period February 13th and im scared cause i seemed to have pregnancy symptoms like bloated, im gassy, i've gained weight and im nauseated . Could my mind make my body think im pregnant and hallucinate this all?
yes, your mind can often fool your body! For one, you did NOT have unprotected sex, you were protected by your birth control! Condoms, once you are established on the Pill, are not necessary for contraception, they are for disease prevention only at this point. Stop worrying and more than likely your symptoms will abate. If not, it is not pregnancy that are causing them. Pregnancy is very unlikely (less than 1% if you are taking your Pill as you say)!!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Aug 2012 • 2 answers
Posted 9 Oct 2012 • 1 answer
Posted 3 Sep 2013 • 2 answers
Posted 24 Dec 2014 • 1 answer
Posted 29 Jul 2015 • 1 answer